# SDR REXA201200024

- Difficulty date: December 31, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 20,421 hours, 17,911 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin & Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKED FILLED COCKPIT AND CABIN ON TAKEOFF AFTER 80 KNOTS.  ABORTED TAKEOFF.  COMPLIED WITH MINIMUM WORK SCOPE, NO DEFECTS NOTED.  REMOVED AND REPLACED COALESCER BAGS, RAN PACKS NO SMOKE NOTED, SYSTEM OPS CHECK GOOD IAW AMM 21-51-13.
